Open Access
Translator Disclaimer
November 2003 Radial growth of $C\sp 2$ functions satisfying Bloch type condition
Toshihide Futamura, Yoshihiro Mizuta
Hiroshima Math. J. 33(3): 433-443 (November 2003). DOI: 10.32917/hmj/1150997984

Abstract

The aim of this paper is to give a simple proof of results by González- Koskela concerning the radial growth of $C\sp 2$ functions satisfying Bloch type condition. Our results also give generalizations of their results.

Citation

Download Citation

Toshihide Futamura. Yoshihiro Mizuta. "Radial growth of $C\sp 2$ functions satisfying Bloch type condition." Hiroshima Math. J. 33 (3) 433 - 443, November 2003. https://doi.org/10.32917/hmj/1150997984

Information

Published: November 2003
First available in Project Euclid: 22 June 2006

zbMATH: 1060.31003
MathSciNet: MR2040907
Digital Object Identifier: 10.32917/hmj/1150997984

Subjects:
Primary: 31B25
Secondary: 30D45

Rights: Copyright © 2003 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.33 • No. 3 • November 2003
Back to Top